It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Acute Myelomonocytic Leukemia

Re: Acute Myelomonocytic Leukemia

[ Back to Messages ]

Message

Posted by Jean Gonsioroski on March 31, 2000 at 15:25:25:

In Reply to: Acute Myelomonocytic Leukemia posted by Ann Suggs on January 26, 2000 at 18:10:57:

:Hi ANN,
Its side effects are bleeding so it is messing up your plattlets somehow so anything is possible. Sincerely Jean RN I am just curious to know if it is possible for the drug Ticlid (ticlopidine) to cause a person to have acute myelomonocytic leukemia. Thank you.




Follow Ups




All times are GMT -7. The time now is 02:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!